# SDR AALA2019102199018

- Difficulty date: September 29, 2019
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 60,118 hours, 22,678 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004800104
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND DOOR CUT OUT SILL SHAPE FITTING AT FR 66 AND S23R. REPLACED SILL SHAPE FITTING PER SRM 51-42-11.
